Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20487
Title: Exponential stability of numerical solutions to stochastic age-dependent population equations
Authors: Pang, WK
Li, R
Liu, M
Keywords: Exponential stability
Numerical solutions
Stochastic age-dependent population equation
Strong solution
Issue Date: 2006
Publisher: Elsevier
Source: Applied mathematics and computation, 2006, v. 183, no. 1, p. 152-159 How to cite?
Journal: Applied mathematics and computation 
Abstract: The main aim of this paper is to consider the exponential stability of the Euler-Maruyama scheme for a class of stochastic age-dependent population equation. The definition of exponential stability of numerical methods is established. The conditions under which the method is exponentially stable in mean square are determined.
URI: http://hdl.handle.net/10397/20487
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2006.05.053
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 18, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

28
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.